MathSciNet Relay Station
MathSciNet bibliographic data
MR165018 20.80
Matuljauskas, A. On the number of indecomposable representations of the group $Z\sb{8}$. (Russian) Litovsk. Mat. Sb. 3 1963 no. 1, 181–188.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement